# SDR QXEA2021082000415

- Difficulty date: August 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 11,664 hours, 6,907 cycles
- Engine: Ge CF348E2
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 426000185
- Part serial: 260149
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 11,664 hours, 6,907 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT AND APPROACH AUTO THROTTLES DISCONNECTED. PLACED ON MEL 22-30-00B AND RETURNED TO SERVICE. 8/20 REPLACED THRUST CONTROL QUADRANT PER AMM 76-11-01-000-801-A AND 76-11-01-400-801-A. OPS TEST GOOD. LLM TEST OF TOGA SWITCH PER AMM 22-11-00-710-801-A. OPS TEST GOOD. A/C REMAINS CAT3. PLACARD REMAINS CAT3. MX CONTROL NOTIFIED. MX PROCEDURES REVERSED. RETURNED TO SERVICE.
